File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ control for uncertain linear neutral delay systems

TitleRobust H∞ control for uncertain linear neutral delay systems
Authors
KeywordsLinear Matrix Inequality
Memoryless State Feedback
Neutral Delay Systems
Robust H∞ Control
Issue Date2002
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2133
Citation
Optimal Control Applications And Methods, 2002, v. 23 n. 3, p. 113-123 How to Cite?
AbstractThis paper deals with the problem of robust H∞ control for uncertain linear neutral delay systems. The parameter uncertainty under consideration is assumed to be norm-bounded time-invariant and appears in all the matrices of the state-space model. The problem we address is the design of memoryless state feedback controllers such that the closed-loop system is asymptotically stable and the H∞ norm of the closed-loop transfer function from disturbance to the controlled output is strictly less than a prescribed positive scalar for all admissible uncertainties. In terms of a linear matrix inequality (LMI), a sufficient condition for the solvability of the above problem is proposed. When this matrix inequality is feasible, an explicit expression for the desired state feedback controller is given. Furthermore, a numerical example is provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156634
ISSN
2015 Impact Factor: 1.097
2015 SCImago Journal Rankings: 0.834
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorYang, Cen_US
dc.date.accessioned2012-08-08T08:43:18Z-
dc.date.available2012-08-08T08:43:18Z-
dc.date.issued2002en_US
dc.identifier.citationOptimal Control Applications And Methods, 2002, v. 23 n. 3, p. 113-123en_US
dc.identifier.issn0143-2087en_US
dc.identifier.urihttp://hdl.handle.net/10722/156634-
dc.description.abstractThis paper deals with the problem of robust H∞ control for uncertain linear neutral delay systems. The parameter uncertainty under consideration is assumed to be norm-bounded time-invariant and appears in all the matrices of the state-space model. The problem we address is the design of memoryless state feedback controllers such that the closed-loop system is asymptotically stable and the H∞ norm of the closed-loop transfer function from disturbance to the controlled output is strictly less than a prescribed positive scalar for all admissible uncertainties. In terms of a linear matrix inequality (LMI), a sufficient condition for the solvability of the above problem is proposed. When this matrix inequality is feasible, an explicit expression for the desired state feedback controller is given. Furthermore, a numerical example is provided to demonstrate the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2133en_US
dc.relation.ispartofOptimal Control Applications and Methodsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectMemoryless State Feedbacken_US
dc.subjectNeutral Delay Systemsen_US
dc.subjectRobust H∞ Controlen_US
dc.titleRobust H∞ control for uncertain linear neutral delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/oca.705en_US
dc.identifier.scopuseid_2-s2.0-0036577212en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036577212&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume23en_US
dc.identifier.issue3en_US
dc.identifier.spage113en_US
dc.identifier.epage123en_US
dc.identifier.isiWOS:000176874600001-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridYang, C=7407027260en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats